Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the treatment for anxiety and intrusive thoughts?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1491 Questions
was just diagnosed with mild ocd and gen anxiety two weeks ago by a pyscitrist i was on 10mg lexapro for 6 years he switched me to 20mg generic prozac i have been taking for 15 dys and ativan for emergencies. i have bad anxiety for the past eight years but the past to months i have been having intrusive thoughts please help i have been horrible intrusive thoughts the past week cant get them out of my head almost like they are real any tips
Posted Mon, 30 Dec 2013 in Anxiety and Stress
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, I read your medical history carefully and understood your concerns. Having intrusive thoughts is one of the symptoms of OCD. You are saying to have been on drug therapy for over 8 years, but the intrusive thoughts have been having the last 2 months. At this point, I'd suggest to consult with your psychiatrist in order to: - start cognitive behavioral therapy - augmentation of the current treatment - look if invasive treatments are best for you. All the best! Dr.Alba Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Follow-up: What is the treatment for anxiety and intrusive thoughts? 7 minutes later
i was hoping to talk to a psychiatrist here
Answered by Dr. Albana Sejdini 59 minutes later
Brief Answer: Thank you for sharing with us your concerns.... Detailed Answer: Hi again, Thank you for writing back! You can proceed with other concerns you might have! I'd be glad to assist you further! Thank you! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor